# SDR SWIA2020010647545

- Difficulty date: January 5, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 16,200 hours, 8,873 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION ON CLIMB OUT  FLIGHT 5283 CLOSEDTROUBLESHOT PER FIM FAILURE OF FLAP MOVEMENT. INSPECTED FLAP SYSTEM REF AMM SEE AML 352010 FOR DAMAGE FOUND AND CORRECTIVE ACTION. FLAPS AND SLATS SYSTEM NOW OPS CHECKS GOOD REF AMM.
